# SDR SWIA202164345

- Difficulty date: December 3, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H INBD FLAP LWR SKIN IS CHAFED AT LOCATION OF INBD HINGE FAIRING.     (C-CHECK RO 2/16/2022)    BLENDED OUT CHAFFING ON LOWER SKIN LH I/B FLAP REF. CRJ-900 SRM, 51-12-00-001-001-A01. REPAIRED THE L/H I/B FLAP LWR SKIN AT THE I/B HINGE FAIRING PER  MHIRJ REO 690-57-52-400 REV -- DATED 2021-12-17 / COMPLIED WITH TASK CARD 51-900-1002-SKY.
